# SDR FDEA202109302437

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,170 hours, 32,102 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

HYD 3 ELEV OFF LEVEL ONE ALERT APPROXIMATELY:30  MINUTES INTO FLIGHT, APPROXIMATELY 15 MINUTES LATER  HYD 3 OFF LEVEL ONE ALERT, ON FINAL AFTER SELECTING  LANDING GEAR DOWN HYD 3 FAIL LEVEL 2 ALERT.   REMOVED AND REPLACED PRESSURE PORT UNION O-RING ON  1/3 RMP. REF AMM 29-22-01-2.   LEAK CHECKED OK/ NO DEFECTS NOTED.
